# SDR FDEA200908092959

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,077 hours, 8,272 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7070541
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING 15000' LOST BLUE SYSTEM HYD  SYSTEM QTY FOUND HYD PRESSURE LINE ON ENG NR 1 BLUE SYS WORN THROUGH AT CLAMP.  PART NIS AT LCK ORDERED PART.  REPLACED BROKEN CLAMP. HOSE ASSY SECURE.  NR 1 ENGINE  FAN AND REVERSER COWLS CLOSED AND SECURED.
